Research Repository

State transformation for H∞ control of uncertain jumping delayed systems

Mahmoud, Magdi S and Ismail, Abdulla and Shi, Peng and Agarwal, R. P (2004) State transformation for H∞ control of uncertain jumping delayed systems. IMA Journal of Mathematical Control and Information, 21 (4). pp. 419-431. ISSN 0265-0754

Full text for this resource is not available from the Research Repository.

Abstract

A new state transformation exhibiting the delay-dependent behaviour for a class of uncertain delayed systems with Markovian jump parameters is developed to solve the problem of H∞ control. The jumping parameters are modelled as a continuous-time, discrete-state Markov process and the parametric uncertainties are assumed to be real, timevarying and norm-bounded that appear in the state, input and delayed-state matrices. The input and state delays are known. Complete results for instantaneous state feedback control designs are established which guarantee the strong-delay dependent stochastic stability with a prescribed H∞-performance. The solutions are provided in terms of a finite set of coupled linear matrix inequalities. A numerical example is given to show the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18903, time-delay systems, Markovian jump parameters, H∞ state feedback, stochastic stability, uncertain parameters
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
Related URLs:
Depositing User: VUIR
Date Deposited: 30 May 2011 06:25
Last Modified: 24 Mar 2015 04:41
URI: http://vuir.vu.edu.au/id/eprint/2627
DOI: 10.1093/imamci/21.4.419
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar